Instytut Matematyki - lista publikacji

2201-2400 z 2739.

1993

537.
Representations of Nash functions, COLLOQUE D'ANALYSE COMPLEXE ET GÉOMÉTRIE (MARSEILLE, 1992). Astérisque No. 217 (1993), 6, 53--73
536.
Natural transformations of affinors into linear forms, THE PROCEEDINGS OF THE WINTER SCHOOL GEOMETRY AND TOPOLOGY (SRNÍ, 1992), RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO (2) SUPPLEMENTO vol. 32 (1993), 49-59
535.
Natural transformations of affinors into functions and affinors, PROCEEDINGS OF THE WINTER SCHOOL GEOMETRY AND PHYSICS' (SRNÍ, 1991), RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO (2) SUPPLEMENTO vol. 30 (1993), 101-112
534.
532.
Natural bundles and natural liftings prolongations of geometric structures, DIFFERENTIAL GEOMETRY AND ITS APPL.(OPAVA) MATH PUBL., 1, SILESIAN UNIV. OPAVA (1993), 281-320
531.
Jacek Gancarzewicz, I.Kolávr)
Natural affinors on the extended rth order tangent bundles, PROCEEDINGS OF THE WINTER SCHOOL "GEOMETRY AND PHYSICS" (SRNÍ, 1991). Rend. Circ. Mat. Palermo (2) Suppl. No. 30 (1993), 95--100
530.
Invariant distances and metrics in complex analysis vol. de Gruyter Expositions in Mathematics, 9, xii+408 pp (1993), Walter de Gruyter
527.
Piotr Kobak, A.Swann
Quaternionic geometry of a nilpotent variety, MATH. ANN. 297 (1993), no. 4, 747--764
526.
An identity between two capacities, UNIV. IAGEL. ACTA MATH. no. 30 (1993), 155--157
522.
Minimal projections onto subspaces of $lsp {(n)}sb infty$ of codimension two, THIRD INTERNATIONAL CONFERENCE "FUNCTION SPACES" (POZNAN, 1992). Collect. Math. 44 (1993), no. 1-3, 167--179
521.
Strong unicity criterion in some space of operators, COMMENT. MATH. UNIV. CAROLIN. 34 (1993), no. 1, 81--87
517.
Natural transformations of foliations into foliations on the cotangent bundle, THE PROCEEDINGS OF THE WINTER SCHOOL GEOMETRY AND TOPOLOGY (SRNÍ, 1992). Rend. Circ. Mat. Palermo (2) Suppl. No. 32 (1993), 61--67
516.
515.
The simplest shadowing, ANN. POLON. MATH. 58 (1993), no. 3, 253--258
514.
Fundamental theorems for complex affine hypersurfaces, KOBE J. MATH. 10 (1993), no. 2, 133--146
513.
Some relations between Riemannian and affine geometry, GEOM. DEDICATA 47 (1993), no. 2, 225--236
512.
Wiesław Pleśniak, J.Gilewicz
Distribution of zeros of sequences of polynomials revisited, UNIV. IAGEL. ACTA MATH. no. 30 (1993), 165--177
511.
$Gamma$-foliations and Weil prolongations, THE PROCEEDINGS OF THE WINTER SCHOOL GEOMETRY AND TOPOLOGY (SRNÍ, 1992). Rend. Circ. Mat. Palermo (2) Suppl. No. 32 (1993), 69--79
510.
Algebraic transformations over real closed fields, UNIV. IAGEL. ACTA MATH. no. 30 (1993), 133--136
508.
Irreducible cooperative systems are strongly monotone, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 30 (1993), 159-163
507.
On time-duality of the Conley index, RESULTS MATH. 24 (1993), no. 1-2, 161--167
506.
The Sz.-Nagy "théoreme principal" extended, APPLICATION TO SUBNORMALITY. ACTA SCI. MATH. (SZEGED) 57 (1993), no. 1-4, 249--262
505.
A (little) step towards orthogonality of analytic polynomials, PROCEEDINGS OF THE SEVENTH SPANISH SYMPOSIUM ON ORTHOGONAL POLYNOMIALS AND APPLICATIONS (VII SPOA) (GRANADA, 1991). J. Comput. Appl. Math. 49 (1993), no. 1-3, 255--261
504.
Geometric proof of M. Noether's genus formula, UNIV. IAGEL. ACTA MATH. no. 30 (1993), 193--198
502.
A note on $gamma$-isometries, UNIV. IAGEL. ACTA MATH. no. 30 (1993), 137--144
501.
A note on Carathéodory isometries, ARCH. MATH. (BASEL) 60 (1993), no. 2, 167--176
500.
Some remarks on the history of complex analysis in Kraków, (POLISH) OPUSCULA MATH. no. 13 (1993), 11, 18, 129--136
499.
Rapid polynomial approximation on compact sets in Cn, UNIV. IAGEL. ACTA MATH. no. 30 (1993), 145--154

1992

497.
Bernstein type theorems for compact sets in Rn, J. APPROX. THEORY 69 (1992), no. 2, 156--166
496.
Multivariate versions of Bernstein inequality, ZESZYTY NAUK. POLITECH. RZESZOWSKIEJ MAT. FIZ. no. 16 (1992), 31--48
495.
Singular sets of separately analytic functions, ANN. POLON. MATH. 56 (1992), no. 2, 219--225
494.
A constant in pluripotential theory, ANN. POLON. MATH. 56 (1992), no. 2, 213--217
492.
Topologia polska w pierwszych dziesięcioleciach XX wieku, PRACE NAUKOWE UNIWERSYTETU ˜ŚLĄSKIEGO vol. 1253 (1992), 163-172
491.
On some properties of isometric mappings, FACTA UNIV. SER. MATH. INFORM. vol. 7 (1992), 107-115
490.
Factorization of polynomials, BULL. POLISH ACAD. SCI. MATH. 40 (1992), no. 1, 45--52
489.
On the generalized Avez method, ANN. POLON. MATH. 57 (1992), no. 3, 209--218
488.
A method of construction of an invariant measure, ANN. POLON. MATH. 57 (1992), no. 3, 205--208
486.
On invariant measures supported on compact sets, II. UNIV. IAGEL. ACTA MATH. no. 29 (1992), 25--28
482.
The structure tensor and first order natural differential operators, ARCH. MATH. (BRNO) 28 (1992), no. 3-4, 121--138
481.
Laplace domains, (1992), "Proc. of the 6th Symposium on Classical Analysis", World Scientific Publishing
479.
Wojciech Kucharz, M.Buchner
Algebraic, rational, and homological equivalence of real cycles, MANUSCRIPTA MATH. 77 (1992), no. 1, 105–111
478.
Divisors on varieties over a real closed field, CANAD. MATH. BULL. 35 (1992), no. 4, 503–509
477.
Wojciech Kucharz, J.Bochnak
Vector bundles on a product of real cubic curves, K-THEORY 6 (1992), no. 6, 487–497
474.
Continuity of projections of natural bundles, ANN. POLON. MATH. 57 (1992), no. 2, 105--120
473.
472.
Some natural operations on vector fields, REND. MAT. APPL. (7) 12 (1992), no. 3, 783--803
471.
Embedding theorems of infinite Lie superalgebras, UNIV. IAGEL. ACTA MATH. no. 29 (1992), 89--132
469.
Barbara Opozda, K.Nomizu
On normal and conormal maps for affine hypersurfaces, TÔHOKU MATH. J. (2) 44 (1992), no. 3, 425--431
468.
Barbara Opozda, K.Nomizu
On affine hypersurfaces with parallel nullity, J. MATH. SOC. JAPAN 44 (1992), no. 4, 693--699
467.
Some contributions to the differential geometry of submanifolds, DISSERTATIONES MATH. (ROZPRAWY MAT.) 322 (1992), 65 pp
466.
Some equivalence theorems in affine hypersurface theory, MONATSH. MATH. 113 (1992), no. 3, 245--254
465.
Barbara Opozda, K.Nomizu
Locally symmetric connections on possibly degenerate affine hypersurfaces, BULL. POLISH ACAD. SCI. MATH. 40 (1992), no. 2, 143--150
464.
463.
L-regularity in the constructive theory of functions, ZESZYTY NAUK. POLITECH. RZESZOWSKIEJ, MAT. FIZ. no. 16 (1992), 17--30
462.
Wiesław Pleśniak, P.Goetgheluck
Counter-examples to Markov and Bernstein inequalities, J. APPROX. THEORY 69 (1992), no. 3, 318--325
461.
Construction of prolongations of higher order G-structures, UNIV. IAGEL. ACTA MATH. no. 29 (1992), 29--40
460.
Quantum phase and circular operators, UNIV. IAGEL. ACTA MATH. no. 29 (1992), 133--144
459.
458.
Jan Stochel, W.Mlak
A note on coherent states related to weighted shifts, PUBL. RES. INST. MATH. SCI. 28 (1992), no. 4, 587--593
456.
Moment functions on real algebraic sets, ARK. MAT. 30 (1992), no. 1, 133--148
455.
Jan Stochel, J.Paez,Z.Sebestyén
Restrictions of normal operators, ACTA MATH. HUNGAR. 59 (1992), no. 3-4, 377--381
454.
On extending backwards positive definite sequences, EXTRAPOLATION AND RATIONAL APPROXIMATION (PUERTO DE LA CRUZ, 1992). Numer. Algorithms 3 (1992), no. 1-4, 419--425

1991

452.
A Karamata method, I. ELEMENTARY PROPERTIES AND APPLICATIONS. CANAD. MATH. BULL. 34 (1991), no. 2, 147--157
451.
450.
Dynamical systems created from semidynamical systems, (1991), "Constantin Carathéodory: an international tribute", World Scientific Publishing
449.
Kneser type theorems and Baire properties for planar semidynamical systems, (1991), "Differential Equations: Stability and Control, Lecture Notes in Pure and Appl. Math., 127,", Marcel Dekker (gałąź Taylor & Francis Group)
448.
Diagonal series of rational functions, PROCEEDINGS OF THE TENTH CONFERENCE ON ANALYTIC FUNCTIONS (SZCZYRK, 1990). Ann. Polon. Math. 55 (1991), 57--63
447.
446.
Krzysztof Deszyński, K.Deszynski
Notes on polynomial structures equipped with a Lorentzian metric, UNIV. IAGEL. ACTA MATH. (1991), no. 28, 11--18
445.
A geometric approach to the Jacobian conjecture in C2, PROCEEDINGS OF THE TENTH CONFERENCE ON ANALYTIC FUNCTIONS (SZCZYRK, 1990). Ann. Polon. Math. 55 (1991), 95--101
444.
Jacek Gancarzewicz, M.Salgado
The tangent bundle of pr-velocities over a homogeneous space, CZECHOSLOVAK MATH. J. 41(116) (1991), no. 4, 570--591
443.
Géodésiques dans la fibré tangent d'ordre supérieur, (FRENCH) [GEODESICS IN A HIGHER-ORDER TANGENT BUNDLE] UNIV. IAGEL. ACTA MATH. no. 28 (1991), 231--243
442.
Jacek Gancarzewicz, I.Kolávr
Some gauge-natural operators on linear connections, MONATSH. MATH. 111 (1991), no. 1, 23--33
441.
On approximation of analytic functions and generalized orders, PROCEEDINGS OF THE TENTH CONFERENCE ON ANALYTIC FUNCTIONS (SZCZYRK, 1990). Ann. Polon. Math. 55 (1991), 163--167
440.
434.
A classification of dynamical systems, ANN. POLON. MATH. 53 (1991), no. 2, 109--121
432.
Jung's type theorem for polynomial transformations of C2, PROCEEDINGS OF THE TENTH CONFERENCE ON ANALYTIC FUNCTIONS (SZCZYRK, 1990). Ann. Polon. Math. 55 (1991), 207--212
427.
Generating ideals in real holomorphy rings, J. ALGEBRA 144 (1991), no. 1, 1–7
426.
Newton polygons and topological determinacy of analytic germs, PERIOD. MATH. HUNGAR. 22 (1991), no. 2, 129–132
425.
424.
Grzegorz Lewicki, S.J.Kilmer,W.M.Kozłowski
Sigma order continuity and best approximation in $Lsb ho$-spaces, COMMENT. MATH. UNIV. CAROLIN. 32 (1991), no. 2, 241--250
418.
On weakly mixing and generic chaos, UNIV. IAGEL. ACTA MATH. no. 28 (1991), 245--250
417.
Zdzisław Pogoda, J.Gruszczak,M.Heller
Cauchy boundary and b-incompleteness of space-time, INTERNAT. J. THEORET. PHYS. 30 (1991), no. 4, 555--565
415.
Jan Stochel, Z.Sebestyén
Restrictions of positive selfadjoint operators, ACTA SCI. MATH. (SZEGED) 55 (1991), no. 1-2, 149--154
411.
Characterizations of subnormal operators, STUDIA MATH. 97 (1991), no. 3, 227--238
410.
Smooth positive definite functions on some multiplicative semigroups, REND. CIRC. MAT. PALERMO (2) 40 (1991), no. 2, 153--176
409.
Jan Stochel, J.Paez,Z.Sebestyén
Restrictions of compact normal operators, ACTA MATH. HUNGAR. 57 (1991), no. 3-4, 313--314
408.
Closure of leaves in transversely affine foliations, CANAD. MATH. BULL. 34 (1991), no. 4, 553--558
407.
Robert Wolak, L.A.Cordero
Properties of the basic cohomology of transversely Kähler foliations, REND. CIRC. MAT. PALERMO (2) 40 (1991), no. 2, 177--188
406.
Zofia Denkowska, R.Roussarie
A method of desingularization for analytic two-dimensional vector field families, BOL. SOC. BRASIL. MAT. (N.S.) 22 (1991), no. 1, 93--126
405.
Józef Siciak, N.T.Van
Fonctions plurisousharmoniques extrémales et systemes doublement orthogonaux de fonctions analytiques, (FRENCH) [EXTREMAL PLURISUBHARMONIC FUNCTIONS AND DOUBLY ORTHOGONAL SYSTEMS OF ANALYTIC FUNCTIONS] BULL. SCI. MATH. (2) 115 (1991), no. 2, 235--243
404.
Bolesław Szafirski, ZdzisławBrzeźniak
Asymptotic behaviour of L1 norm of solutions to parabolic equations, BULL. POLISH ACAD. SCI. MATH. 39 (1991), no. 1-2, 1--10

1990

403.
On the graph of a quasi-additive function, AEQUATIONES MATH. 39 (1990), no. 2-3, 129--133
400.
A note on Liouville analytic spaces, ANN. POLON. MATH. 52 (1990), no. 2, 205--209
399.
The Picard theorem for analytic and algebraic sets, BULL. POLISH ACAD. SCI. MATH. 38 (1990), no. 1-12, 189--192
395.
Lifts of 1-forms to the tangent bundle of higher order, CZECHOSLOVAK MATH. J. 40(115) (1990), no. 3, 397--407
392.
Reflexivity of N-tuples of contractions with rich joint left essential spectrum, INTEGRAL EQUATIONS OPERATOR THEORY 13 (1990), no. 3, 395--420
391.
Marek Kosiek, M.Zajac
Lebesgue-type decompositions of pairs of commuting contractions, MATH. BALKANICA (N.S.) 4 (1990), no. 1, 16--21
390.
Embeddings of varieties over a non-algebraically closed field., BOLL. UNIONE MAT. ITAL. SEZ. A MAT. SOC. CULT. (8) 4 (1990), no. 1, 101–107
389.
Global almost analytic algebraicity of analytic sets, PACIFIC J. MATH. 143 (1990), no. 2, 287–300.
388.
Wojciech Kucharz, J.Bochnak
On vector bundles and real algebraic morphisms, LECTURE NOTES IN MATH. 1420 (1990) 65–71
387.
Wojciech Kucharz, J.Bochnak
On polynomial mappings into spheres, ANN. POLON. MATH. 51 (1990), 89–97
386.
Grzegorz Lewicki, S.J.Kilmer,W.M.Kozłowski
Best approximants in modular function spaces, J. APPROX. THEORY 63 (1990), no. 3, 338--367
385.
Natural transformations of Weil functors into bundle functors, PROCEEDINGS OF THE WINTER SCHOOL ON GEOMETRY AND PHYSICS (SRNÍ, 1989). Rend. Circ. Mat. Palermo (2) Suppl. No. 22 (1990), 177--191
384.
Points de Nash des ensembles sous-analytiques, (FRENCH) [NASH POINTS OF SUBANALYTIC SETS] MEM. AMER. MATH. SOC. 84 (1990), no. 425, vi+76 pp
383.
On generic chaos of shifts in function spaces, ANN. POLON. MATH. 52 (1990), no. 2, 139--146
382.
379.
Periodic orbits indices, FUND. MATH. 135 (1990), no. 3, 147--173
378.
377.
Cosine representations of Bochner type, REND. CIRC. MAT. PALERMO (2) 39 (1990), no. 3, 486--492 (1991)
375.
Unbounded subnormal operators and their models, BULL. IRANIAN MATH. SOC. 17 (1990), no. 1, 67--79
374.
On separately algebraic sets, SAITAMA MATH. J. 8 (1990), 47--50
373.
Osgood-Hartogs-theorems of mixed type, MATH. ANN. 288 (1990), no. 1, 75--88
371.
Intersections of analytic sets with linear subspaces, ANN. SCUOLA NORM. SUP. PISA CL. SCI. (4) 17 (1990), no. 2, 227--271
370.
Transversely affine foliations compared with affine manifolds, QUART. J. MATH. OXFORD SER. (2) 41 (1990), no. 163, 369--384
369.
368.
Robert Wolak, L.A.Cordero
Examples of foliations with foliated geometric structures, PACIFIC J. MATH. 142 (1990), no. 2, 265--276

1989

364.
A functional equation for the Joukowski transformation, PROC. AMER. MATH. SOC. 106 (1989), no. 2, 423--426
363.
Some remarks on stable sets, TECHNICAL UNIVERSITY KRAKOW MONOGRAPHS vol. 77 (1989), 57-67
358.
Three remarks about the Carathéodory distance, (1989), "Deformations of mathematical structures", Springer Verlag (połaczony z Kluwer Academic Publishing)
357.
Capacities associated to the Siciak extremal function, ANN. POLON. MATH. 49 (1989), no. 3, 279--290
356.
355.
354.
A note on the Dubois-Efroymson dimension theorem, CANAD. MATH. BULL. 32 (1989), no. 1, 24–29
351.
Wojciech Kucharz, M.Buchner
On relative real holomorphy rings, MANUSCRIPTA MATH. 63 (1989), no. 3, 303–316
350.
Sums of 2nth powers of real meromorphic functions, MONATSH. MATH. 107 (1989), no. 2, 131–136
349.
A remark on unfoldings of smooth functions, BOLL. UNIONE MAT. ITAL. SEZ. A MAT. SOC. CULT. (8) 3 (1989), no. 2, 163–170
348.
Wojciech Kucharz, J.Bochnak
K-theory of real algebraic surfaces and threefolds, MATH. PROC. CAMBRIDGE PHILOS. SOC. 106 (1989), no. 3, 471–480
347.
Symplectic complex bundles over real algebraic four-folds., J. AUST. MATH. SOC. 47 (1989), no. 3, 430–437
346.
How to make vector bundles algebraic, C. R. MATH. ACAD. SCI. SOC. R. CAN. 11 (1989), no. 6, 231–236
345.
Wojciech Kucharz, J.Bochnak,M.Buchner
Vector bundles over real algebraic varieties, K-THEORY 3 (1989), no. 3, 271–298
344.
Grzegorz Lewicki, W.M.Kozlowski
Analyticity and polynomial approximation in modular function spaces, J. APPROX. THEORY 58 (1989), no. 1, 15--35
343.
There exists a prolongation functor of infinite order, V CASOPIS PV EST. MAT. 114 (1989), no. 1, 57--59
342.
341.
On relations among analytic functions and geometry of subanalytic sets, BULL. POLISH ACAD. SCI. MATH. 37 (1989), no. 1-6, 117--125 (1990)
340.
On normal extensions of unbounded operators, II. ACTA SCI. MATH. (SZEGED) 53 (1989), no. 1-2, 153--177